# SDR DALA2022100406444

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 41,398 hours, 28,570 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, H

## Discrepancy

SHIP 9559 - DE/HYD - THE CREW DECLARED AN EMERGENCY ON DESCENT FOR LANDING DUE TO THE RIGHT HYDRAULIC SYSTEM FLUID LOSS. THE ALTERNATE LANDING GEAR EXTENSION PROCEDURES WERE COMPLIED WITH AS PER THE QRH. THE LANDING WAS UNEVENTFUL EXCEPT FOR THE MAIN LANDING GEAR DOORS MAKING CONTACT WITH THE RUNWAY (DUE TO MANUAL EXTENSION). CORRECTIVE ACTION: MAINTENANCE FOUND THE RIGHT AUX ELECTRIC HYDRAULIC PUMP PRESSURE AND RETURN LINES WERE CHAFFED THROUGH. BOTH OF THOSE HYDRAULIC LINES AND BOTH MAIN GEAR DOOR BUMPERS WERE REPLACED. (LP #8790546)
